NITAINMN
40,000-49,999 SparkPoints 41,539
SparkPoints
 

New hope for weight loss!

Wednesday, April 18, 2012

So happy to be off of Zythromycin, Singulair and Allegra plus the daily stool softener! Feel so much gratitude to Almighty that I can get off the anti-biotic, thanks to the homeopath practitioner, weekly visit to the ER for ENT intervention of epistaxis have stopped since last November. Not needing week long nasal packing has enabled me to get off of daily zythro dose that I had been on for the last 2 years to prevent infecitons and spikes in the anti-biotic. I knew Singulair and Allegra did not help me from prior allergist's experiences. However, this Allergy doc from Mayo also wanted to try, not trusting their results. With no constipation of the anti-biotic, its a relief to not have to take stool softener...he he he! Talk about takign one drug for the other drug's side effects! I am not required to eat daily cup of yogurt either, unless I want to! At first, I was queasy from the digestive track re-building with good bacterial flora; however, am fully accustomed to it now. Looking forward to losing more pounds with the anti-biotic gone to fatten me up like the cows - recently recieved an aritcle from one of the health news letters about being on anti-biotic will fatten human beings too, forget about getting rid of the weight!!! Proves this to be a fact in my case.

emoticon
Share This Post With Others
Member Comments About This Blog Post
  • ZANNACHAN
    Whoo hoo for getting off the meds! That's fantastic news. I'm grateful for medications, believe me--I'm taking allegra AND zyrtec AND singulair now for my asthma/allergies, sigh, but it beats drowning in my own snot or living in a bubble. But it's still such a relief to get out from under them. Especially if the cause weight gain or at least hinder weight loss--that's so disheartening!
    3104 days ago
  • AKA639
    Great news!!!! So great to hear you can mooooo-ve it ;)

    emoticon emoticon emoticon emoticon
    3105 days ago
  • RAIN454
    My mom has bad allergies and has taken everything above plus weekly allergy injections which has helped some but not as much as she liked. I feel so bad for her because she loves to garden and the allergies get so bad that she can't do it as much or for how as long as she wants/needs. Anyways, the injections have made it better but I think the spring time is always a little worse for her. So glad to hear that you're doing so well. Weight loss will surely follow!! :)

    3105 days ago
  • SSUESM
    Wow, Neeta, this is wonderful news your getting off the meds. What a great blog to read for my once a year Sparkpeople visit!!!! I didn't realize you were dependent on so many. And good luck on the weight loss too. I know that's always an issue, but now that the meds are not impeding your progress, hopefully you can reach a healthy weight you'll be happy with.
    emoticon emoticon
    3105 days ago
  • ANNARUTH2
    Nita, so glad you are getting off all those meds. emoticon

    It should make it a lot easier to lose weight. emoticon
    3105 days ago
  • KOMAL53
    Great News!!!However I'm addicted to Yoghurt or "Dahi" since childhood and love it in any form--could never turn Vegan for I love Milk and Milk Products too much----a hangover of growing up in the North!!!!For me my biggest bane is Tamoxifen which I have to take twice daily till 2014---if I live that long!!It literally piles on weight-----and till I go off it I'll have to waddle around like that fat little Pigeon who paid me a visit recently!!! emoticon emoticon emoticon emoticon emoticon emoticon
    3105 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by NITAINMN